# SDR SWAA2021111616791

- Difficulty date: June 27, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FLOOR PANEL CRACKED IN TWO LOCATIONS 'MARKED PANEL P/N 147A5810-351 / REPAIRED PASSENGER CABIN FLOOR BOARD IN TWO LOCATIONS 8 1/2' I/B OF O/B EDGE AFT AND FWD OF CUTOUT AS MARKED P/N 147A5810-351 (241AEF) IAW B737 SRM 53-00-50-2R-1. CURED IN OVEN FOR 1 HR. IN AT 10:00 AM - OUT AT 11:00 AM. A76111 A11393
